# SDR DHL2004363512

- Difficulty date: October 4, 2004
- Submitted: October 19, 2004
- Operation: Air carrier
- Aircraft: N363DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 85
- Aircraft time: 45,927 hours, 29,734 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6022457
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "C" CHECK IN MIAMI, FL AT AVBORNE HEAVY MAINTENANCE DISCREPANCY AS FOLLOWS, N/R 3900 MAIN CABIN SEAT TRACK FLANGE OUT OF LIMITS BETWEEN FRAME 27 TO FRAME 33, LBL 57.  REMOVED CORROSION FROM AREA MAIN CABIN SEAT TRACK BETWEEN FRAME 27 AND FRAME 33 LBL 57.  FOUND OUT OF LIMITS PER A-300 S.R.M. 53-10-00. 2.  FABRICATED NEW SEAT TRACK IAW A-300 SRM 53-10-10. INSTALLED NEW SEAT TRACK FROM FS 27 - FS 33 LBL 57 IAW A-300 SRM 51-10-40 AND 53-10-10.  TREATED AND PRIME AND APPLY POLY WHITE PER A-300 SRM 51-40-10 AND A-300 51-40-12.
